Über definite Polynome

A. Hurwitz

Mathematische Annalen (1913)

  • Volume: 73, page 173-176
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hurwitz, A.. "Über definite Polynome." Mathematische Annalen 73 (1913): 173-176. <http://eudml.org/doc/158597>.

author = {Hurwitz, A.},
journal = {Mathematische Annalen},
keywords = {positive polynomials of one variable},
pages = {173-176},
title = {Über definite Polynome},
url = {http://eudml.org/doc/158597},
volume = {73},
year = {1913},

AU - Hurwitz, A.
TI - Über definite Polynome
JO - Mathematische Annalen
PY - 1913
VL - 73
SP - 173
EP - 176
KW - positive polynomials of one variable
UR - http://eudml.org/doc/158597
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.